# SDR DALA2019090405148

- Difficulty date: August 31, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 89,171 hours, 38,488 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: R2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 651, L/P 5466360) SLIDE LIGHT AT 2R STAYS ON WHEN SLIDE DISARMED. R/R AFT PROX SNSR AT 2R PER AMM 25-66.
